# SDR NOCA03511

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Part number: 313T336082
- Condition: Cracked
- Location: Nr 2 Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED NR 2 ENGINE SAILBOAT FAIRING A-FRAME.  REPLACED CRACKED ANGLES AS PER SRM 51-10-02.
